# SDR DALA2018101906167

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 53,986 hours, 25,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0789867) DURING INSPECTION FOUND CORROSION OUT OF LIMITS ON RT ZEE CHANNEL SUPPORTS SIDEPLATE AT FLOOR STRUCTURE FROM STA 727 TO STA 767 AT AFT CARGO COMPARTMENT. RT SIDE PLATE FROM STATION 727 TO STA 767 WAS REPLACED PER SRM 51-40-02.
